Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

On uniqueness in the extended Selberg class of Dirichlet series


Authors: Haseo Ki and Bao Qin Li
Journal: Proc. Amer. Math. Soc. 141 (2013), 4169-4173
MSC (2010): Primary 11M36, 30D30
Published electronically: August 21, 2013
MathSciNet review: 3105859
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We will show that two functions in the extended Selberg class satisfying the same functional equation must be identically equal if they have sufficiently many common zeros.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11M36, 30D30

Retrieve articles in all journals with MSC (2010): 11M36, 30D30


Additional Information

Haseo Ki
Affiliation: Department of Mathematics, Yonsei University, Seoul 120–749, Republic of Korea
Email: haseo@yonsei.ac.kr

Bao Qin Li
Affiliation: Department of Mathematics, Florida International University, Miami, Florida 33199
Email: libaoqin@fiu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11749-1
Keywords: $L$-function, Dirichlet series, Selberg class, uniqueness
Received by editor(s): October 5, 2011
Received by editor(s) in revised form: February 12, 2012
Published electronically: August 21, 2013
Additional Notes: The first named author was supported by the Mid-career Researcher Program through an NRF grant funded by the MEST 2010-0008706
Communicated by: Mario Bonk
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.